# SDR CA991103069

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Compressor
- Part time: 21,972 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL FOUND CONTAMINATED, SUSPECT NR 1 BEARING.
